# SDR ARWA9610041

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Cracked
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FOUND 2 IN. CRACKS IN OVERWING EMERGENCY EXIT DOOR LOWER AND UPPER CORNERS, R/H FORWARD SIDE AT MAIN CARGO COMPARTMENT. REPAIRED I.A.W. DC8 SRM 52-2-0, FIG. 2, SH. 3. FORMED DOUBLER I.A.W. DC8 DRM 52-7-1, FIG. 2. TREATED AND INSTALLED I.A.W. DC8 SRM 51-1-8, 51-1-17, 51-1-21. CF W/O 017402 N/R 0320.
